An Improvement of Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone
Hongchun Sun,
Yiju Wang,
Houchun Zhou and
Shengjie Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We consider the global error bound for the generalized nonlinear complementarity problem over a polyhedral cone (GNCP). By a new technique, we establish an easier computed global error bound for the GNCP under weaker conditions, which improves the result obtained by Sun and Wang (2013) for GNCP.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/596067.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/596067.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:596067
DOI: 10.1155/2014/596067
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().